I took plan B about 30 minutes after the broken condom incident. I was suppose to get my period the day after the incident happened, but I took plan B and from what I've read it seems to be normal that it would delay my period. But it's been A week (7 days) sense I took it and still no spotting or bleeding. My breast have become tender, and I have had major cramps the past two days. I have been stressing and I'm well a wear that also delays my period, but I can't help it. Should I be worried? Or should I just relax?
You're just experiencing side effects. You don't have to have spotting or bleeding from the med, but it will delay a period and cause breast tenderness and nausea. Let me tell you, when you are having breast tenderness from pregnancy it is nothing like what you think is tenderness during a period. It is extremely tender and swollen at first. And cramps aren't a sign of pregnancy.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Aug 2015 • 1 answer
Updated 13 Aug 2015 • 1 answer
Updated 21 Feb 2016 • 2 answers
Updated 19 Jul 2016 • 1 answer
Updated 7 Sep 2016 • 1 answer